# SDR IPXA2025031438865

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 66,674 hours, 16,318 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Wire Harness
- Part number: 80380303
- Part serial: 956
- Condition: Damaged
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE DET 3 FAULT DISPLAYED. REF. SUBSTASK T3F18E006A0MM.  R&R WIRE HARNESS. OPS CHECK GOOD. THIS CLOSES DEFERRAL. PLACARD REMOVED.
